# SDR ANZY20120201

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Filed by: Air New Zealand Limited, repair station ANZY188C
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 98,412 hours, 18,652 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 114T61242
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO RAISING INBD SLATS, A CAVITY CHECK FOR FOD AND CLEARANCE OF AREAS WAS CARRIED OUT.  DURING THIS CHECK IT WAS FOUND THAT THE RT KRUGER FLAP SEAL ACTUATOR MOUNTING SIDE PLATE STRUCTURE HAD SNAPPED IN HALF.  S/O RAISED TO REPLACE SIDE PLATE STRUCTURE AND INVESTIGATE FOR ANY MORE DAMAGE.
